[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Contact us::
Site Facilities::
::
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
Registered in

AWT IMAGE

AWT IMAGE

..
:: View This Issue in Alternative Language Export Journal XML Articles RSS Volume 5, Issue 2 (2-2012) ::
Back to browse issues page
XML Bayesian Dynamic Generalized Linear Models in Non-Conjugated Models P. 127-148
Persian Abstract Mojdeh Esmailzadeh *, Farzad Eskandari, Sima Naghizadeh Ardabili
Abstract (15582 Views)   |   چکیده  |   Full-Text (PDF) (2371 Downloads)  
XML The New Poisson Exponential Power Distribution for Lifetime Modeling P. 149-160
Persian Abstract Aref Khanjari Idenak *, Mohammadreza Zadkarami, Alireza Daneshkhah
Abstract (20725 Views)   |   چکیده  |   Full-Text (PDF) (2938 Downloads)  
XML The Generalizations of Discrete Distributions and Their Properties for Information Measures P. 161-178
Persian Abstract Zahra Dastmard *, Gholamreza Mohtashami Borzadaran, Bagher Moghaddaszadeh Bazaz
Abstract (17158 Views)   |   چکیده  |   Full-Text (PDF) (2414 Downloads)  
XML E-Optimal Block Design for Comparing Treatments with a Control and Correlated Observations P. 188-179
Persian Abstract Mahboobeh Doosti Irani *, Saeid Pooladsaz
Abstract (13577 Views)   |   چکیده  |   Full-Text (PDF) (2172 Downloads)  
XML Spatial Autoregressive Models and Data Analysis of Residential Transactions in Tehran P. 189-202
Persian Abstract Hamid Reza Rasouli *
Abstract (12101 Views)   |   چکیده  |   Full-Text (PDF) (2414 Downloads)  
XML An Approach to Deriving Equivariant Estimators P. 203-217
Persian Abstract Mehdi Shams *, Mehdi Emadi, Naser Reza Arghami
Abstract (11991 Views)   |   چکیده  |   Full-Text (PDF) (1961 Downloads)  
XML Comparison between Significance and Bayesian Tests for Two-sided Hypotheses in Exponential Distribution with Nuisance Parameter P. 219-237
Persian Abstract Khadijeh Mehri, Rahim Chinipardaz *
Abstract (14051 Views)   |   چکیده  |   Full-Text (PDF) (2437 Downloads)  
Back to browse issues page
>Export as: HTML | XML | RSS
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.06 seconds with 48 queries by YEKTAWEB 4102